| Catalog Number |
456020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: this complaint documents the claimant's allegation of multiple incidents of leakage and unexpected disconnection associated with the discofix 4 way stopcock with spin lock during routine handling.The device reportedly disconnects without excessive force and exhibits leakage during normal use, which may result in fluid leakage, therapy interruption, and exposure risks.No injury reported.